# SDR 6203339962

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION IN MSP.  EXECUTED MISSED APPROACH PROCEDURES AND VISUALLY CONFIRMED THROUGH PERISCOPE THAT GEAR WAS DOWN AND LOCKED.  AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  REPLACED LEFT MAIN GEAR DOWNLOCK SWITCH.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
